# SDR AALA202111117919

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 61,000 hours, 29,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN LEFT HAND SIDE ABOVE FLOOR;  FRAME SHEAR TIE CRACKED AT FR 43. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
